# SDR DALA2018053163726

- Difficulty date: May 26, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 47,271 hours, 4,189 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cooling Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

RECEIVED AN EQUIP COOLING OVERHEAT EICAS DURING TAKEOFF ALONG WITH A FAINT ODOR.  COMPLETED CHECKLIST AND EICAS LIGHT OUT.  AFTER CHECKLIST COMPLETE, HAD STATUS MESSAGE EQUIP COOLING FAN R ON FOR REST OF FLIGHT. REPLACED COOLING FAN & CONTROLLER , CONNECTOR DB21582 .  FOUND EXISTING FAULT MESSAGE 21-14024. RT EQUIP COOLING SUPPLY FAN. R & R THE ELCU IAW MM 24-51.
